MAUDE Adverse Event Report: ABBOTT VASCULAR INC. SUPERA; Stent, Superficial Femoral Artery

ABBOTT VASCULAR INC. SUPERA; Stent, Superficial Femoral Artery
Model Number S-60-150-120-P6
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion in the lower limb with 70% stenosis, mild calcification and mild tortuosity.The 6.0x150mm supera self-expanding stent system (sess) was advanced, but then during stent deployment, the stent was only able to be partially deployed.The stent could not be fully released.Therefore, the delivery system and stent were removed under fluoroscopy without issues.Another same size supera was used to complete the procedure.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
SUPERA
Common Device Name
Stent, Superficial Femoral Artery
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 2024168
26531 ynez road
temecula CA 92591 -462
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50927395
Report Number2024168-2026-03740
Device Sequence Number21209627
Product Code NIP
UDI-Device Identifier08717648211843
UDI-Public(01)08717648211843(17)270731(10)5082761
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS-60-150-120-P6
Device Catalogue NumberS-60-150-120-P6
Device Lot Number5082761
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/28/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6 Fr × 40 cm sheath; Command 18 guidewire
Patient SexUnknown